On geometrical properties of free boundaries in the Hele-Shaw flow moving boundary problem.
Hohlov, Yu.E. ; Prokhorov, D.V. ; Vasil'ev, A.Ju.
Lobachevskii Journal of Mathematics, Volume 1 (1998), p. 3-13 / Harvested from The Electronic Library of Mathematics
Published online : 1998-01-01
EUDML-ID : urn:eudml:doc:226874
Keywords:
Keywords:
@article{01348678,
     title = {On geometrical properties of free boundaries in the Hele-Shaw flow moving boundary problem.},
     journal = {Lobachevskii Journal of Mathematics},
     volume = {1},
     year = {1998},
     pages = {3-13},
     zbl = {0939.76025},
     language = {en},
     url = {http://dml.mathdoc.fr/item/01348678}
}
Hohlov, Yu.E.; Prokhorov, D.V.; Vasil'ev, A.Ju. On geometrical properties of free boundaries in the Hele-Shaw flow moving boundary problem.. Lobachevskii Journal of Mathematics, Volume 1 (1998) pp. 3-13. http://gdmltest.u-ga.fr/item/01348678/